# SDR CKSA97437

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FL20.0, DOOR OPEN LIGHT ILLUMINATED ALONG WITH PRIMARY NOSE DOOR OPEN LIGHT.  PRIMARY NOSE GEAR DOOR IND.  TRANSFERRED TO DMI NR 612 IAW MEL 32-12, PLACARDS INSTALLED.  DEFECT HAS NOT REOCCURED ON SUBSEQUENT FLIGHTS.  CANNOT DUPLICATE ON GROUND, SYSTEM OPS CHECK NORMAL.  THIS CLEARS DMI NR 612 PLACARDS REMOVED.
